Journal of the Mathematical Society of Japan

On Royden's theorem on a covering surface of a closed Riemann surface.

Masatsugu TSUJI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 32-36.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415381

Digital Object Identifier
doi:10.2969/jmsj/00610032

Mathematical Reviews number (MathSciNet)
MR0062235

Zentralblatt MATH identifier
0057.06303

Subjects
Primary: 30.0X

Citation

TSUJI, Masatsugu. On Royden's theorem on a covering surface of a closed Riemann surface. J. Math. Soc. Japan 6 (1954), no. 1, 32--36. doi:10.2969/jmsj/00610032. https://projecteuclid.org/euclid.jmsj/1261415381


Export citation